Items where Author is "Kalmykov, Sergei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Kalmykov, Sergei, Nagy, Béla: Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros.
Journal of Approximation Theory, 226. pp. 34-59. ISSN 0021-9045 (2018)

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Bernstein- and Markov-type inequalities for rational functions.
Acta Mathematica, 219 (1). pp. 21-63. ISSN 0001-5962 (2017)

Kalmykov, Sergei, Nagy, Béla: Estimating the Norm of the Holomorphic Component of a Meromorphic Function in a Finitely Connected Domain.
JOURNAL OF MATHEMATICAL SCIENCES, 217 (1). pp. 81-90. ISSN 2372-5214 (2016)

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Asymptotically sharp Markov and Schur inequalities on general sets.
Complex Analysis and Operator Theory, 9 (6). pp. 1287-1302. ISSN 1661-8254 (2015)

Kalmykov, Sergei, Nagy, Béla: On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domain.
ZAPISKI NAUCNYH SEMINAROV (POMI), 440. pp. 123-137. ISSN 0373-2703, 0132-6678 (2015)

Kalmykov, Sergei, Nagy, Béla: Polynomial and rational inequalities on analytic Jordan arcs and domains.
Journal of Mathematical Analysis and Applications, 430 (2). pp. 874-894. ISSN 0022-247X (2015)

Kalmykov, Sergei, Karp, Dmitrii: Logarithmic concavity of series in gamma ratios.
RUSSIAN MATHEMATICS, 58 (6). pp. 70-77. ISSN 1066-369X (2014)

Kalmykov, Sergei: О ПОЛИНОМАХ И РАЦИОНАЛЬНЫХ ФУНКЦИЯХ,НОРМИРОВАННЫХ НА ДУГАХ ОКРУЖНОСТИ.
ZAPISKI NAUCNYH SEMINAROV (POMI), 418. pp. 105-120. ISSN 0373-2703, 0132-6678 (2013)

This list was generated on 2021. január 16. 19:51:39 CET.